# SDR CALA2024121101473

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638FAL
- Aircraft time: 53,856 hours, 19,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR CLIP ON DOOR LOOSE INSPECTED DOOR 1L GIRT BAR CLIPS ON THE DOOR, NO FAULTS FOUND, GIRT BAR SECURED IN PLACE REF AMM 52-11-00
